MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported explantation of an intraocular lens (iol) with a clinical reason of anisometropia.The patient was "not seeing clearly." additional information as been requested; however, further information has not been received.
 
Additional Manufacturer Narrative
The lens was returned loose with the lens case lid.Solution is dried on the lens.The lens was cleaned with lphse.Scratches are observed on the optic surface.A power and resolution test was performed.The resolution test results are acceptable.Product history records were reviewed and the documentation, indicated the product met release criteria.Qualified associated products were indicated.The root cause for the reported events could not be determined.A malfunction has not been indicated, or information provided that the lens was the cause of the event.The 12.0 diopter (add power +2.2/+3.2) lens was replaced with an 11.5 diopter lens.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11556771
Report Number1119421-2021-00628
Device Sequence Number14472076
Product Code MFK
UDI-Device Identifier00380652414838
UDI-Public00380652414838
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberTFNT00
Device Catalogue NumberTFNT00U120
Device Lot Number12685733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF IQ RESTOR IOL; MONARCH III IOL INJECTOR; MONARCH III IOL, CARTRIDGE D; MONARCH IOL CARTRIDGE D; MONARCH IOL INJECTOR; PROVISC
Outcome Attributed to Adverse Event Required Intervention;